# SDR RAIA00612047

- Difficulty date: December 24, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,214 hours, 17,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5505 - JAX - EMERGENCY LIGHT INOP AT LEFT OVERWING EXIT.  MAINTENANCE CLEANED AND RESEATED THE CONNECTOR ON THE NR 5 INVERTER.
